Absolute matrix summability via almost increasing sequence


Özarslan H. , Kartal B.

QUAESTIONES MATHEMATICAE, vol.43, pp.1477-1485, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2020
  • Doi Number: 10.2989/16073606.2019.1634651
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.1477-1485

Abstract

In the present paper, a new theorem concerning absolute matrix summability factors, which generalizes a theorem on the summability factors of infinite series, has been proved by using almost increasing sequence and matrix transformation.